# SDR WTAA970182

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120298
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMF - LOWER LEFT EMERGENCY EXIT OVERWING LIGHT REPORTED INOPERATIONAL.  DEFERRED EMERGENCY LIGHT.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPAIRING WIRE AT LIGHT SOCKET.  OPERATIONAL CHECK SATISFACTORY.  (X)
